MAUDE Adverse Event Report: COLOPLAST A/S GENESIS MALLEABLE PENILE PROSTHESIS; PENILE PROSTHESIS, ROD/CYLINDER

COLOPLAST A/S GENESIS MALLEABLE PENILE PROSTHESIS; PENILE PROSTHESIS, ROD/CYLINDER
Catalog Number 91-9511SC / 519260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 05/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, the rod on the right side was removed and replaced due to impending erosion.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.

Brand Name
GENESIS MALLEABLE PENILE PROSTHESIS
Common Device Name
PENILE PROSTHESIS, ROD/CYLINDER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key19524416
Report Number2125050-2024-00889
Device Sequence Number15588586
Product Code FAE
UDI-Device Identifier05708932324748
UDI-Public05708932324748
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number91-9511SC / 519260
Device Lot Number9184956_5192601400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale